MAUDE Adverse Event Report: DEFIBTECH LLC LIFELINE; AUTOMATED EXTERNAL DEFIBRILATOR

DEFIBTECH LLC LIFELINE; AUTOMATED EXTERNAL DEFIBRILATOR
Model Number DDU-E2400
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The distributor reported that on mar 21st, their customer reported that the aed would not turn on.The customer had installed a battery pack on (b)(6) 2024.On mar 26th, the distributor received the aed from their customer and tested the batteries, the result were battery 1- the unit could not be tuned on.Battery's expiration date is 31-03-2028.Battery 2 -the unit could tun on and run self-test normally.The maintenance schedule is unknown.The customer was advised to continue to monitor the aed for any issues.The depleated battery pack will not be returned for further analysis.The ifu states: "warning: improper maintenance can cause the ddu-2400 series aed not to function.Maintain the ddu-24000 series aed only as described in the user manual and operating guide.The aed contains no user-serviceable parts- do not take the unit apart." "cautions: follow all battery pack labeling instructions.Do not install battery packs after the expiration date." the available information does not indicate that the device did not perform as intended or failed to meet product specifications.This device is used for treatment, not diagnosis.Should additional information become available a follow-up mdr shall be submitted.
 
Event or Problem Description
The distributor reported that their customer reported the aed's battery pack was unable to power it on.The battery that was in the aed has an expiration of 03/31/2028.Another battery pack was inserted and the aed worked as designed.No additional information provided.This reported event did not occur during patient use.
 
Additional Manufacturer Narrative
Analysis of the aed's log files identified that the customer's failure to promptly address red asi warnings reduced battery life expectancy.The cause of the aed not powering on was related to the customers failure to maintain the battery pack.As a follow up with the customer, the proper maintenance of this device was reviewed.Once the new battery was installed and a manual self test performed the aed functioned as designed and was able stay in service.

Brand Name
LIFELINE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILATOR
Manufacturer (Section D)
DEFIBTECH LLC
741 boston post rd
suite 201
guliford 06437
Manufacturer (Section G)
DEFIBTECH LLC
14 commercial st
branford CT 06405
Manufacturer Contact
ian white
741 boston post rd
suite 201
guliford, CT 06437
2034536654
MDR Report Key24198619
Report Number3003521780-2024-00358
Device Sequence Number13147554
Product Code MKJ
UDI-Device Identifier00815098020270
UDI-Public(01)00815098020270
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-E2400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown